# SDR ASAA2022070138906

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 3,567 hours, 1,028 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 51080205001
- Condition: Faulty
- Location: E/E Bay P91
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APU START, AC FLAGGED A APU FAULT UNABLE TO ACCEPT A/C POWER (GROUND). GROUNDED - YES. REMOVED AND REPLACED AUX POWER BREAKER, C803 IN P91 POWER PANEL. OPS TEST GOOD; APU START WITH GEN TRANSFER SUCCESSFUL. REF B737-9 AMM 24-21-41. A/C EXT POWER OPS TEST GOOD. REF AMM 24-41-00. GROUND VERIFICATION TESTS GOOD.
